# SDR SWAA2012061404913

- Difficulty date: June 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 23,664 hours, 13,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 20733
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS DIRTY BETWEEN ROW 15 TO ROW 16L.  CLEANED LENS PER M/M.
